Hi, I have been taking Aviane 21 BC, but I got confused and stopped them a week to soon, my last period was Oct 31, had sex with my partner Nov 9 till Nov 13 while on the pill, he had to travel on the 13 so no more sex, and i was away on the 16 and forgot to take my pill, thinking i was at the end of the cycle and haven't had sex since the 13 i taught i was safe, but since i didn't get a period i check on the dates and realize i did stopped them a week to soon, now is Dec 13 still no period, negative home preg tests, have a history of not showing positive until 7 or 8 weeks preg if i am i should be 6 weeks now, this wait is driving my partner and me nuts, don't know what to think of it; i should have had my period after taking pills for 2 weeks; I'm 39, don't know if it might be a sign of menopause, i just realized there is a bit of a yellow sticky liquid from my breasts.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.